# SDR DXTA2018012700513

- Difficulty date: January 27, 2018
- Submitted: January 30, 2018
- Operation: Air carrier
- Aircraft: N746QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20709
- Aircraft time: 157 hours, 86 cycles
- Engine: AS90721A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Pump
- Part number: 30387045
- Part serial: 1816240700023
- Condition: Leaking
- Location: Engine
- Part time: 157 hours, 86 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AT FL 450,  RED MASTER WARNING LIGHT ILLUMINATED, WITH LEFT OIL PRESSURE LOW MESSAGE.  DIGITAL OIL PRESSURE WAS RED 24. FOLLOWED QRH AND SHUT ENGINE DOWN.  NO OTHER INDICATIONS WERE NOTICED DURING THE DESCENT AND LANDING.   TROUBLESHOT ENGINE FOR LOW OIL PRESSURE CONDITION. FOUND OIL PUMP TO BE DEFECTIVE. REMOVED AND REPLACED THE LT & RT OIL FILTERS. COMPLIED WITH SIL ON LH/RH ENGINES,  ALL MAINTENANCE WAS PERFORMED IAW 72-05-22 AND AMM.
